Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, for the last couple of months, my mother has been taking some medications for her joint problem. She also uses some antidepressants that are very strong and have narcotic effects. Because of that, I have suggested her to stop taking them. And she did. But now she feels depressed even more than before the use of antidepressants. What could be happening?

Loading...

Hi, any sudden withdrawl will cause some kind of discomfort, especially narcotic withdrawl. If your mother has a history of narcotic consummation for some period of time, than she is addicted to narcotics. In this case, the withdrawl includes a lot of discomforting symptoms but they do not pose a threat to life. Watery eyes, diarrhea and a runny nose are the most common. However, since your mother has been taking antidepressant narcotics, it is not unusual that depression will come back and be even worse than it used to be. The depression might also be "stronger" because of the variety of drugs that she is taking. The best thing that you can do is take her to a professional care provider so that he can determine the mental state of your mother and prescribe her with the milder drugs that will not cause addiction.
Reply

Loading...